# SDR DHL2006760527

- Difficulty date: February 21, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 65,281 hours, 38,624 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1166 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION OF NR 029364 AFT CARGO COMP FRAME STA 1166 IS CORRODED WITH EXFOLIATION AND CRACKING BETWEEN STR 28L & 28R ON AFT SIDE OF FRAME.  FABBED SPLICE REPAIR ON STR 28R STA 1158 & BCA1498-131 7075 T6 PO 5070593 DIM 10" IAW B727 SRM 53-10-3, TREATED & PRIMED IAW B727 SRM 51-10-2, INSTALLED SPLICE REPAIR ON STR 28R STA 1158 AND INTERCOSTAL IAW B727 SRM 53-10-3 FIG 1 AND 51-30-2.  REMOVED LITE CORROSION AT STR 28L STA 1166 AFT SIDE OF FRAME IAW B727 SRM 51-10-6 MATERIAL LOSS 0.006 ORIGINAL MAT 0.071 MAT REMAINING 0.065 FOUND TO BE WITHIN LIMITS IAW B727 SRM 53-10-1 FIG 1 & 53-10-2 FIG 6.  TREATED & PRIMED AREA IAW B727 SRM 51-10-2.  THIS REPAIR IS CATEGORY A.
